MAUDE Adverse Event Report: CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID

CONTEGO MEDICAL, INC. NEUROGUARD IEP SYSTEM; STENT, CAROTID
Model Number NG-0740-140-2
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation of the neuroguard stent iep sys ng-0740-140-2, the device was difficult to set up and the filter did not fully open to flush.After closing it and trying again, the filter did not open even though the thumb wheel was still able to be turned.The device was never implanted and was not used in a patient.The instructions for use were followed during preparation.The procedure was completed using a non-medtronic device.There was no patient involved.
 
Additional Manufacturer Narrative
Contego medical is filing this mdr in compliance with the guidance "medical device reporting for manufacturers guidance for industry and food and drug administration staff", section 2.21, usa food and drug administration, november 8, 2016.

Brand Name
NEUROGUARD IEP SYSTEM
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
CONTEGO MEDICAL, INC.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
3056071708
MDR Report Key25785642
Report Number3011471056-2026-00027
Device Sequence Number10686656
Product Code NIM
UDI-Device Identifier00851616007613
UDI-Public00851616007613
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-0740-140-2
Device Catalogue NumberNG-0740-140-2
Device Lot NumberZ2460900D
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3011471056/06252026/R/00
Patient Sequence Number1
Patient SexUnknown